# SDR CALA2025010600029

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N75428
- Make and model: Boeing 737924ER
- Aircraft serial: 31633
- Aircraft time: 51,018 hours, 18,030 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Part number: 111A1111
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT CENTER WING REAR SPAR VERTICAL PRESSURE WEB BETWEEN LBL 40.00 AND LBL 45.64, LEFT MLG, REF T29-5710-1-0016. AND REPEAT INSPECTIONS AT 36000 FLIGHT CYCLES PLACING RE-INSPECTION REQUIREMENTS PER SRM57-10-10-2R-3 TABLE 20 5 WITH INSPECTION THRESHOLD OF 56000 FLIGHT CYCLES AFTER REPAIR TOMC APPROVED. DIP ISSUED IAW SRM 57-10-10-2R-3. INSPECT REPAIR TOMC-APPROVAL FROM SC1ELBYC COMMENT AT CENTER WING REAR SPAR VERTICAL PRESSURE WEB BETWEEN LBL 40.00 AND LBL 45.64 PER INSPECTION REQUIREMENTS IN SRM 57-10-10-2R-3 TABLE 205 AT INSPECTION THRESHOLD 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION AND 36000 FLIGHT CYCLES THEREAFTER. REPAIRED WING REAR SPAR VERTICAL PRESSURE WEB BETWEEN LBL 40.00 (INFORMATION FROM ABOVE) ESFR NO. 1038049. REPAIR ACCOMPLISHED WAS CAT. B REPAIR ALTERNATIVE 2, CONFIRMED B QC AND LBL 45.64 LEFT MLG IAW SRM 57-10-10-2R-3, THIS IS A CAT Y V931928. EGORY B REPAIR, REQUIRE SUPPLEMENTAL INSPECTIONS AS GIVEN IN SRM 57-10-10-2R-3 TABLE 205.
